# SDR USAA040712

- Difficulty date: September 9, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Engine: Cfmint CFM563B2
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603102
- Condition: Delaminated
- Location: Nr 4 Slat
- Part time: 41,131 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AND LOWER SKIN, 2 INCH SQUARE AREA, DELAMINATION, NR 4 SLAT CTR AREA NEAR AUX TRACK, TOP AND BOTTOM SKIN.  REMOVED DELAMINATED TOP SKIN AND CORE MATERIAL.  INSTALLED NEW CORE AND TOP DOUBLERS, REFINISHED IAW SRM 57-43-02.
